Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Have rash on the wrist. No medication till now. What could be cause and the solution for this?

i have a rash on my wrist for about 5 days now. It doesn't itch or have any strange sensation at all. look like a burn you'd get while cooking. But it's not. It seems to have a tiny blister forming. The rash is more brownish tint then red. Any ideas of what this may be? Also, I have not and not wear jewelry on that wrist. i was concerned about shingles or scabbies (but highly unlikely) i do not have any other noticeable rash or markings anywhere. I'm thinking i may have gotten this at the gym. this part of my wrist touches shared mats.

Thank you
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to health care magic.
From your description, it seems to me that you have an irritant contact dermatitis to some external irritant. Did you use a new watch? Did you have any exposure to plants or any chemicals? These can cause an irritant reaction. You could use a topical steroid preparation for about 10-14 days.
Hope this helped you.
Take care.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor